Alert archive / Colorado / Frost Advisories in 2014

Frost Advisory 2, NWS Pueblo, CO

September 12, 2014Crowley County, El Paso County, Pueblo County, Colorado

NWS Pueblo, CO issued this frost advisory at Sep 12, 2014, 2:49 PM MDT for Crowley County, El Paso County, Pueblo County, Colorado. It took effect at Sep 13, 2014, 1:00 AM MDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Sep 12, 2014, 2:49 PM MDT (20:49 UTC)
In effect from
Sep 13, 2014, 1:00 AM MDT
Expired
Sep 13, 2014, 8:00 AM MDT
In force
7 hr
Issued by
NWS Pueblo, CO

Counties Crowley County, CO, El Paso County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 8 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 8.8 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-09-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-09-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
619 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
287 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

775 
WWUS75 KPUB 122049
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
249 PM MDT FRI SEP 12 2014

COZ084>086-089-130500-
/O.NEW.KPUB.FR.Y.0002.140913T0700Z-140913T1400Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
CROWLEY COUNTY-
INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS...
PUEBLO...ORDWAY...OLNEY SPRINGS
249 PM MDT FRI SEP 12 2014

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM MDT SATURDAY. 

* LOCATION...EL PASO...PUEBLO AND CROWLEY COUNTIES.

* TEMPERATURE...LOW TEMPERATURES SATURDAY MORNING WILL BE IN THE
  LOWER TO MID 30S.

* IMPACT...DAMAGE COULD OCCUR TO TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
3 follow-up statements
525 
WWUS75 KPUB 130415
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
1015 PM MDT FRI SEP 12 2014

COZ084>086-089-131215-
/O.CON.KPUB.FR.Y.0002.140913T0700Z-140913T1400Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
CROWLEY COUNTY-
INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS...
PUEBLO...ORDWAY...OLNEY SPRINGS
1015 PM MDT FRI SEP 12 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT SATURDAY...

* LOCATION...EL PASO...PUEBLO AND CROWLEY COUNTIES.

* TEMPERATURE...LOW TEMPERATURES SATURDAY MORNING WILL BE IN THE
  LOWER TO MID 30S. AS OF 10 PM FRIDAY EVENING...TEMPERATURES
  ACROSS PARTS OF NORTHERN EL PASO COUNTY RANGED BETWEEN 33 AND 35
  DEGREES. 

* IMPACT...DAMAGE COULD OCCUR TO TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

HODANISH
734 
WWUS75 KPUB 130959
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
359 AM MDT SAT SEP 13 2014

COZ084>086-089-131400-
/O.CON.KPUB.FR.Y.0002.000000T0000Z-140913T1400Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
CROWLEY COUNTY-
INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS...
PUEBLO...ORDWAY...OLNEY SPRINGS
359 AM MDT SAT SEP 13 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING...

* LOCATION...EL PASO...PUEBLO AND CROWLEY COUNTIES.

* TEMPERATURE...LOW TEMPERATURES THIS MORNING WILL DROP INTO THE
  30S ALLOWING AREAS OF FROST TO DEVELOP. FROST WILL BE MORE
  SPOTTY IN NATURE ACROSS PUEBLO AND CROWLEY COUNTIES EARLY THIS
  MORNING. 

* IMPACT...DAMAGE COULD OCCUR TO TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
919 
WWUS75 KPUB 131336
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
736 AM MDT SAT SEP 13 2014

COZ084>086-089-131445-
/O.EXP.KPUB.FR.Y.0002.000000T0000Z-140913T1400Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
CROWLEY COUNTY-
INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS...
PUEBLO...ORDWAY...OLNEY SPRINGS
736 AM MDT SAT SEP 13 2014

...FROST ADVISORY WILL EXPIRE AT 8 AM MDT THIS MORNING...

TEMPERATURES WILL CONTINUE TO WARM EARLY THIS MORNING AND FROST IS
NO LONGER EXPECTED. THEREFORE THE FROST ADVISORY WILL EXPIRE AT 8
AM.  

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this frost advisory went out at Sep 12, 11:28 AM MDT, 3 hours 21 minutes earlier.

Area forecast discussion, Sep 12, 11:28 AM MDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1128 AM MDT FRI SEP 12 2014

.UPDATE...
ISSUED AT 733 AM MDT FRI SEP 12 2014

LOADED IN LATEST OBSERVATIONS. TWEAKED SHORT RANGE SKY COVER AND
POP GRIDS BASED ON LATEST SATELLITE AND RADAR TRENDS.  NO OTHER
CHANGES AT THIS TIME.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 415 AM MDT FRI SEP 12 2014

...CHILLY FALL STORM OVER THE REGION...

WIDESPREAD LOW CLOUDS...FOG...LIGHT RAIN AND EVEN SPOTTY LIGHT SNOW
COVERS THE EASTERN PLAINS THIS MORNING.  MEANWHILE...ACROSS THE SAN
LUIS VALLEY...THE SOUTHWEST MOUNTAINS AND ALONG THE HIGHER
ELEVATIONS OF THE SAWATCH RANGE...SKIES ARE MOSTLY CLEAR.

RADAR INDICATES WIDESPREAD LIGHT PRECIP ACROSS THE PLAINS THIS
MORNING...WITH ONLY A SPOTTY FEW EMBEDDED HEAVIER SHOWERS REMAINING.
EARLY GAGE INDICATIONS SUGGEST ANYWHERE FROM JUST A COUPLE
HUNDREDTHS UP TO A COUPLE TENTHS AT MOST LOCATIONS...WITH A FEW
HEAVIER AMOUNTS HERE AND THERE.

TEMPS HAVE PLUMMETED ACROSS THE PLAINS AND ADJACENT EASTERN SLOPE
AREAS...GENERALLY INTO THE 30S TO LOWER 40S.  LOWEST READINGS RIGHT
NOW ARE ACROSS TELLER AND NORTHERN EL PASO COUNTIES WHERE READINGS
ARE IN THE LOWER 30S...AND EVEN UPPER 20S ACROSS PARTS OF TELLER
COUNTY.  DESPITE THE FREEZING TEMPS...NOT TOO CONCERNED ABOUT FROST
OR A KILLING FREEZE AS THE CLOUDS AND PRECIPITATION SHOULD HELP TO
CONTAIN THE THREAT.

THE CLOUDS AND LIGHT PRECIPITATION WILL LINGER ON INTO THE EARLY
MORNING HOURS OVER THE EAST...BEFORE DECREASING LATER IN THE MORNING
THROUGH THE AFTERNOON.  HIGHS WILL BE PRETTY CHILLY OVER THE EAST
TODAY...HOLDING ABOUT 30 DEGREES BELOW AVERAGE.  RECORDS LOW MAXIMUM
TEMPERATURES FOR TODAY IN COLORADO SPRINGS AND PUEBLO ARE 41 AND 44
DEGREES...RESPECTIVELY...BOTH OCCURRING BACK IN 1989.  SO...VERY
CHILLY TODAY BUT NO WHERE NEAR RECORDS EXPECTED.  MEANWHILE...OVER
THE SAN LUIS VALLEY AND WESTERN MOUNTAIN AREAS...WHERE THERE HAS
REALLY BEEN LITTLE EFFECT FROM THIS STORM...HIGHS WILL BE ABOUT 5
DEGREES BELOW AVERAGE TODAY.

FOR TONIGHT...CHILLY AGAIN...BUT HOLDING ABOVE FREEZING FOR THE MOST
PART.  WARMER AIR STARTS MOVING IN ALOFT LATE TONIGHT...WHICH SHOULD
PUT A DAMPER ON THE OVERALL COOLING POTENTIAL TOWARD MORNING.  FOR
RIGHT NOW...WENT WITH MID 30S TO LOWER 40S ACROSS THE PLAINS FOR
LOWS...AND GENERALLY FROM NEAR 30 TO NEAR 40 ACROSS THE MOUNTAINS
AND HIGH VALLEYS.  SO...NO FROST OR FREEZE HIGHLIGHTS APPEAR TO BE
NEEDED AT THIS TIME.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 415 AM MDT FRI SEP 12 2014

AFTER SOME LINGERING STRATUS ACROSS THE FAR EASTERN PLAINS SATURDAY
MORNING...SKIES SHOULD CLEAR OUT AND TEMPERATURES REBOUND NICELY BY
SATURDAY AFTERNOON.  MOST OF THE AREA WILL REMAIN DRY...THOUGH BOTH
NAM AND GFS INDICATE SOME ISOLATED SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE SATURDAY AFTERNOON...PARTICULARLY ACROSS THE EASTERN SAN
JUAN MOUNTAINS.  LCLS ARE RATHER HIGH...SO THERE SHOULD NOT BE MUCH
OF A THREAT FOR HEAVY RAINFALL WITH THESE.

TEMPERATURES CONTINUE TO REBOUND FOR SUNDAY ACROSS THE PLAINS.
MODELS SUGGEST PERHAPS A SLIGHT UPTICK IN AFTERNOON SHOWERS AND
THUNDERSTORMS SUNDAY AFTERNOON OVER THE MOUNTAINS...THOUGH WILL KEEP
POPS MAINLY IN THE ISOLATED CATEGORY AS LOW LEVELS ARE STILL RATHER
DRY.  ENERGY DROPPING SOUTHWARD OUT OF CANADA INTO THE NRN PLAINS
WILL SEND A COLD FRONT THROUGH EASTERN CO SUNDAY NIGHT.  WITH UPPER
FORCING REMAINING WELL OFF TO THE NORTHEAST...THIS LOOKS LIKE MORE
OF A SHALLOW DRY COLD FRONT...THOUGH SOME LOW CLOUDS AND STRATUS MAY
SPREAD IN SUNDAY NIGHT.  THERE ARE STILL SOME DIFFERENCES IN THE
MODELS HOWEVER...WITH EC A LITTLE STRONGER WITH THE SFC HIGH AND
THUS COOLER WITH TEMPERATURES BEHIND THE FRONT FOR MONDAY VS THE
WARMER GFS.  HAVE LEANED TOWARDS THE EC FOR NOW...BUT EVEN SO THIS
NEXT FRONT DOES NOT LOOK NEARLY AS COLD AS THE ONE WE ARE DEALING
WITH TODAY.  HUNCH IS EASTERN COLORADO MAY BE TOO STABLE ACROSS THE
PLAINS MONDAY AFTERNOON FOR THE SHOWERS AND THUNDERSTORMS.  HOWEVER
GFS DOES KEEP DEW POINTS IN THE 50S...HENCE ITS WETTER SOLUTION
MONDAY AFTERNOON.  WILL RETAIN SOME ISOLATED POPS ACROSS THE PLAINS
MONDAY AFTERNOON AND EVENING...BUT THIS MAY NEED TO BE RE-ASSESSED
AS MODELS COME INTO BETTER AGREEMENT.

WESTERN U.S. UPPER RIDGE SHIFTS EASTWARD OVER THE CO ROCKIES BY MID
WEEK BRINGING A RETURN OF WARMER TEMPERATURES TO THE REGION. STILL
ENOUGH MOISTURE FOR GENERALLY ISOLATED THUNDERSTORMS OVER THE
MOUNTAINS EACH DAY.  GFS TRIES TO BRING ANOTHER ROUND OF SUBTROPICAL
MOISTURE NORTHWARD INTO CO FOR THURS/FRI AS ANOTHER UPPER TROF
APPROACHES THE WEST COAST AND MOVES ACROSS THE NRN U.S. ROCKIES ON
FRIDAY.  ECMWF ALSO DEPICTS THIS SCENARIO...THOUGH IS A LITTLE
SLOWER WITH THE EASTWARD PROGRESSION OF THE TROF AND A TAD DRIER
THAN GFS ON THURSDAY.  WILL HAVE TO SEE HOW THIS SYSTEM EVOLVES BUT
FOR NOW FORECAST WILL CARRY ISOLATED POPS FOR MAINLY MOUNTAIN
AREAS. -KT

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1120 AM MDT FRI SEP 12 2014

KALS IS EXPECTED TO GENERALLY HAVE VFR CONDITIONS TODAY THROUGH
SATURDAY MORNING. FORECAST SOUNDINGS SHOW THE POTENTIAL FOR A
PERIOD OF SOME LOW STRATUS AT KALS LATE TONIGHT THROUGH MIDMORNING
SATURDAY...BUT THE UNCERTAINTY IS TOO HIGH AT THIS TIME TO
INCLUDE THIS IN THE TAF. KPUB IS EXPECTED TO HAVE MVFR CONDITIONS
UNTIL AROUND 20Z...WITH CIGS RISING INTO THE VFR CATEGORY. CLOUDS
ARE THEN EXPECTED TO SCATTER OUT BY 02Z. KCOS IS EXPECTED TO HAVE
MVFR CONDITIONS THROUGH THE AFTERNOON AND INTO THE EARLY
EVENING...WITH CLOUDS THEN BECOMING SCATTERED.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...LW
SHORT TERM...LW
LONG TERM...KT
AVIATION...28
Hazardous weather outlook, Sep 12, 11:02 AM MDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1102 AM MDT FRI SEP 12 2014

COZ058>089-093>099-131715-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1102 AM MDT FRI SEP 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SOME FLURRIES AND DRIZZLE WILL BE POSSIBLE INTO THE EARLY
AFTERNOON HOURS IN SOME LOCATIONS ALONG AND ADJACENT TO THE
EASTERN MOUNTAINS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED AFTERNOON THUNDERSTORMS WILL BE CONFINED TO THE MOUNTAIN
AREAS OVER THE WEEKEND WITH THE MAIN THREAT BEING LIGHTNING AND
LOCAL WIND GUSTS UP TO 40 MPH.

ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH NEXT
WEEK...WITH THUNDERSTORM CHANCES POSSIBLY INCREASING OVER THE
MOUNTAINS BY LATE NEXT WEEK AS ANOTHER DISTURBANCE APPROACHES FROM
THE PACIFIC NORTHWEST. THE MAIN THREAT WITH THUNDERSTORMS WILL BE
LOCALLY GUSTY WINDS AND LIGHTNING...HOWEVER THE THREAT FOR
MODERATE TO LOCALLY HEAVY RAINFALL MAY INCREASE TOWARDS LATE WEEK
AS SUBTROPICAL MOISTURE TRIES TO SPREAD BACK NORTHWARD INTO THE
REGION.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 6:28 PM MDTSpecial Weather StatementPUBLas Animas32 min
Sep 11, 6:45 PM MDTFlash Flood WarningPUBLas Animas3 hr
Sep 11, 7:08 PM MDTSpecial Weather StatementPUBLas Animas22 min
Sep 11, 7:10 PM MDTSpecial Weather StatementPUBLas Animas35 min
Sep 11, 7:23 PM MDTAreal Flood AdvisoryPUBLas Animas3 hr
Sep 11, 7:33 PM MDTSpecial Weather StatementPUBLas Animas27 min
Sep 11, 8:10 PM MDTSpecial Weather StatementPUBLas Animas35 min

Nearby

Frost Advisories in Colorado, 2014Every frost advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.